Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine Maleate, Sodium Citrate & Menthol Suspension MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING - PCD PHARMA FRANCHISE
Dcoldee is the combination of Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine Maleate, Sodium Citrate & Menthol Suspension which is being used to treat the common cold and its related symptoms. There are some symptoms that are linked to various conditions like the common cold, hay fever, and some more respiratory tract conditions, which are treated by using this suspension. Most of the time this suspension is suggested to be given to the child when suffering from cold and its related problems.
Paracetamol is a topical pain reliever that is used to alleviate aches and pains throughout the body. It can also be used to treat a fever or to lower a high temperature. It is offered in combination with various pain relievers and anti-sickness medications. It prevents the message of pain from being delivered to the brain and also cures the chemical that causes pain.
Phenylephrine is a nasal decongestant used to treat colds, allergies, and hay fever. It can also be used to treat nasal congestion and pressure. Phenylephrine is a decongestant that acts by constricting tiny blood vessels, causing brief relief from inflammation and pain.
Chlorpheniramine treats red, itchy, watery eyes, sneezing, an itchy nose or throat, and a runny nose caused by allergies, hay fever, or the common cold. Chlorpheniramine can help control the symptoms of a cold or allergies, but it cannot treat the underlying cause of the symptoms or hasten recovery.
Sodium Citrate changes the pH of the blood and urine, making it more alkaline or less acidic. This aids in the prevention of certain kidney stones and is also used to treat metabolic acidosis, a disease that affects some persons with renal difficulties. Sodium Citrate is a mucolytic medicine that thins and loosens mucus (phlegm) in the nose, windpipe, and lungs, making coughing easier.
Menthol topical is used to offer brief alleviation of mild arthritic pain, backache, muscles or joint discomfort, or unpleasant bruising. Its cooling characteristics give calming relief and keep it cool. Menthol acts by creating a moderate anaesthetic effect inducing numbness and a cooling feeling in the region of application.
Provides relief from the problem of common cold and its related symptoms like runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever.
This suspension may cause some side effects which tend to go away with time as the body starts to adjust with time. Although they aren’t major in nature, still attention must be paid towards them as they may worsen over the period time.
Dr D Pharma is a pioneering pharma company that is totally enthusiastic to make society healthy. The company is ISO certified that provides a wide range of quality products. Now the company is representing its product being a Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine Maleate, Sodium Citrate & Menthol Suspension manufacturer and supplier. Moreover, the company is also considered a big provider of PCD Pharma Franchise for Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine Maleate, Sodium Citrate & Menthol Suspension.
Paracetamol 125 mg, Phenylephrine Hydrochloride 2.5 mg, Chlorpheniramine Maleate 2 mg, Sodium Citrate & Menthol Suspension